# SDR CALA2013082090593

- Difficulty date: August 16, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 54,493 hours, 21,924 cycles
- Engine: Iae V2522A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Missing
- Location: Nr 1 Nose Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO NOSE CONE INNER BARREL RIVETS MISSING AT THE SIX O'CLOCK POSITION.  REPLACED MISSING RIVETS ON NUMBER ONE ENGINE REFERENCE MT 71-002.
